Article Text

PDF

Prenylamine-induced ventricular tachycardia and syncope controlled by ventricular pacing.
  1. E Grenadier,
  2. S Keidar,
  3. G Alpan,
  4. A Marmor,
  5. A Palant

    Abstract

    We describe eight patients treated for angina with prenylamine who developed life-threatening ventricular arrhythmias after QT interval prolongation. When prenylamine administration was stopped QT interval shortened to within normal values, while the ventricular arrhythmias were controlled by a temporary ventricular pacemaker and disappeared after several days. We stress the importance of surveillance of the QT interval and ventricular arrhythmias in patients receiving long-term treatment with prenylamine.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.